A theory of debt market illiquidity and leverage cyclicality

Hennessy, C and Zechner, J (2011) A theory of debt market illiquidity and leverage cyclicality. Review of Financial Studies, 24 (10). pp. 3369-3400. ISSN 1465-7368

More Details

Item Type: Article
Subject Areas: Finance
Date Deposited: 17 May 2016 12:24
Last Modified: 18 Jul 2018 16:03
URI: http://lbsresearch.london.edu/id/eprint/442
More

Export and Share


Download

Full text not available from this repository.

Statistics

Altmetrics

Downloads from LBS Research Online

View details

Actions (login required)

Edit Item Edit Item